# SDR QXEA2024110800258

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 13,762 hours, 9,304 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Quadrant
- Part number: 426000185
- Part serial: 260221
- Condition: Unknown
- Location: Zone 200
- Part time: 16,586 hours, 11,260 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"OVRD" ANNOUNCED ON FMA ON CLIMB OUT (BEFORE ACCELERATION HEIGHT) WITH NO PILOT INPUT AND NO MOVEMENT OF THROTTLES. (AUTOTHROTTLE CHANNELS – BOTH INOPERATIVE). REMOVED FROM SERVICE. NO AUTO THROTTLE RELATED FAULTS NOTED IN CMC MAINT MSGS OR AHEAD PRO. NO AUTO THROTTLE FAULTS ACTIVE ON ARRIVAL. PERFORMED OPERATIONAL TEST OF AUTO THROTTLE/THRUST CONTROL QUADRANT (TCQ) INTERFACE. IAW E175 AMM 22-31-00-710-801-A. OPERATIONAL TEST GOOD. NO FAULT NOTED. DUE TO RECENT AND AS A PRECAUTIONARY MEASURE, REMOVED THRUST CONTROL QUADRANT REF E175 AMM TASK 76-11-01-000-801-A AND PLACED ON S.O.S. INSTALLED SERVICEABLE THRUST CONTROL QUADRANT REF E175 AMM TASK 76-11-01-400-801-A FUNCTIONAL TEST CHECK GOOD REF. E175 78-30-01-720-801-A. PERFORMED TAKEOFF/GO-AROUND (TOGA) SWITCH OPERATIONAL TEST AND AUTO THROTTLE/THRUST CONTROL QUADRANT (TCQ) INTERFACE OPERATIONAL TEST. IAW E175 AMM 22-11-00-710-801-A AND AMM 22-31-00-710-801-A. OPERATIONAL TESTS GOOD, NO FAULTS NOTED. RETURNED TO SERVICE.
